Ever since my endrocronologist increased my Levothroid dosage to .075 mcg six days a week, my family and I have noticed that my short term memory is real bad. She doesn't think it's from the Levothroid, but I think it's awfully coincidental.
25 Jan 2010
Levothroid (levothyroxine) side effects
Stop using levothyroxine and get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Call your doctor at once if you have any of these serious side effects:
sleep problems (insomnia);
nervous or irritable feeling;
fever, hot flashes, sweating;
changes in your menstrual periods;
appetite changes, weight changes;
Less serious side effects may include mild hair loss.
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
This is what I found on the net. One thing I did read that other problems may occur. When you are on other prescribed drugs.
- Levothroid Information for Consumers
- Levothroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My Mother has been on lamictal for approx 21/2 mths weaned off of dilantin. Her short term memory... has gotten terrible, from minute to minute she ...
5 answers • 10 Jul 2011
onstant discomfort/all over pelvic area, thae sometime last for couple hours temperary short term memory pause /comfused?
1 answer • 13 Aug 2011
does it help for short term memory loss
1 answer • 24 Oct 2012
I am having difficulties concentrating and have short-term memory loss (for a few seconds or minutes) with Clonazepam. Have been taking it for 4 ...
3 answers • 30 Mar 2014
i have been on xyrem for 8 years and swear it saved my life. I have been experiencing short term memory loss and wonder if it could be my xyrem? I ...
1 answer • 3 Jun 2015